Advanced SearchSearch Tips
Weighted Geometric Means of Positive Operators
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 2,  2010, pp.213-228
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.2.213
 Title & Authors
Weighted Geometric Means of Positive Operators
Izumino, Saichi; Nakamura, Noboru;
  PDF(new window)
A weighted version of the geometric mean of k () positive invertible operators is given. For operators and for nonnegative numbers such that $\sum_\limits_{i
positive operator;weighted geometric mean;arithmetic-geometric mean inequality;reverse inequality;
 Cited by
E. Ahn, S. Kim, H. Lee and Y. Lim, Sagae-Tanabe weighted means and reverse in- equalities, Kyungpook Math. J., 47(2007), 595-600.

T. Ando, C.-K. Li and R. Mathias, Geometric means, Linear Algebra Appl., 385(2004), 305-334. crossref(new window)

E. Andruchow, G. Corach and D. Stojanoff, Geometrical significance of the Lowner- Heinz inequality, Proc. Amer. Math. Soc., 128(1999), 1031-1037.

J. E. Cohen and R. D. Nussbaum, The arithmetic-geometric mean and its general- izations for noncommuting linear operators, Annali della Scuola Normale Sup di Pia Cl. Sci, (4) 15(1988) no. 2, 239-308.

B. Q. Feng and A. Tonge, Geometric means and Hadamard products, Math. InequaI- ities Appl., 8(2005), 559-564.

J.I. Fujii, M. Fujii, M. Nakamura, J. Pecaric and Y. Seo, A reverse inequality for the weighted geometric mean due to Lawson-Lim, Linear Algebra Appl., 427(2007), 272-284. crossref(new window)

J.I. Fujii, M. Nakamura, J. Pecaric and Y. Seo, Bounds for the ratio and difference between parallel sum and series via Mond-Pecaric method, Math. Inequalities and Appl., 9(2006), 749-759.

T. Furuta, J. Micic, J. Pecaric and Y. Seo, Mond-Pecaric Method in Operator In- equalities, Monographs in Inequalities I, Element, Zagreb, 2005.

S. Izumino and N. Nakamura, Geometric means of positive operators, II, Sci. Math.Japon., 69(2009), 35-44.

S. Kim and Y. Lim, A converse inequality of higher order weighted arithmetic and geometric means of positive definite operators, Linear Alg. Appl., 426(2007), 490-496. crossref(new window)

H. Kosaki, Geometric mean of several positive operators, 1984.

F. Kubo, and T. Ando, Means of positive linear operators, Math. Ann., 246(1980), 205-224. crossref(new window)

J. Lawson and Y. Lim, A general framework for extending means to higher orders, Colloq. Math., 113(2008), 191-221. crossref(new window)

N. Nakamura, Geometric means of positive operators, Kyungpook Math. J., 49(2009), 167-181. crossref(new window)

M. Sagae and K. Tanabe, Upper and lower bounds for the arithmetic-geometric- harmonic means of positive definite matrices, Linear and Multilinear Alg., 37(1994), 279-282. crossref(new window)

T. Yamazaki, An extension of Kantorovich inequality to n-operators via the geometric mean by Ando-Li-Mathias, Linear Algebra Appl., 416(2006), 688-695. crossref(new window)